, Volume 34, Issue 1-2, pp 329-343

Regression law and the renormalization of the transport coefficients

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Using Mazur's lemma we show that the coarse-grained variables used in nonequilibrium statistical mechanics are the Onsager's regression variables. With this result we find a regression law for the fluctuations which is both non-Markovian and nonlinear. Considering the Markovian approximation and generalizing Onsager's ideas leading to the symmetry of the transport matrix, we formulate Mori and Fujisaka's method for the renormalization of transport coefficients due to nonlinear interactions.